Quick Search:

Bayesian consistency for regression models under a supremum distance

Xiang, Fei and Walker, Stephen G. (2013) Bayesian consistency for regression models under a supremum distance. Journal of Statistical Planning and Inference, 143 (3). pp. 468-478.

Full text not available from this repository.
Item Type: Article
Status: Published
DOI: https://doi.org/10.1016/j.jspi.2012.09.002
Subjects: Q Science > QA Mathematics
School/Department: School of Science, Technology and Health
URI: http://ray.yorksj.ac.uk/id/eprint/4140

University Staff: Request a correction | RaY Editors: Update this record